MathSciNet Relay Station
MathSciNet bibliographic data
MR2065480 60G15 (62G10)
Janssen, Arnold; Kunz, Michael Brownian type boundary crossing probabilities for piecewise linear boundary functions. Comm. Statist. Theory Methods 33 (2004), no. 7, 1445–1464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement